# SDR WX0A2014091072154

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug MD 83
- Aircraft serial: 49555
- Aircraft time: 53,866 hours, 48,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Clogged
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AUTO SLAT FAIL ANNUNCIATOR.  ABORT & FOUND NR 2 STALL WARNING COMPUTER WET WITH WATER.  BLEW OUT DOOR & FLOOR DRAINS, REMOVED PEN FROM R1 DOOR BLOCKING DRAIN.  CLEANED UP WATER IN E & E COMPARTMENT & UNSTUCK FWD E & E BAY DRAIN. R & R NR 2 STALL WARNING COMPUTER, OPERATIONS GOOD IAW AMM 34-19-02.  AUTO SLAT TESTS GOOD IAW AMM 27-81-00 & 27-81-02 FIG 204.  PERFORMED RTS OF NR 1 & 2 DFGC'S NO FAULTS & GO ON BOTH DFGC'S.  REF WORK ORDER 00234058 NR 3 & IAW AMM 22-01-05.
